# SDR C2XA10IA301

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 24,845 hours, 19,199 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Rotary Switch
- Part number: 792254
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DSM - FLIGHT 6008 OMA-ORD DIVERTED TO DSM DUE TO AN ELECTRICAL EMERGENCY ABNORMAL MESSAGE IN FLIGHT.  THE AIRCRAFT LANDED AT DSM WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  REMOVED AND REPLACED THE NR 1 AND NR 2 MAIN BATTERY SELECTOR SWITCHES, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
